RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1998, Volume 34, Number 12, Pages 1666–1674 (Mi de9837)  

This article is cited in 2 scientific papers (total in 2 papers)

Numerical methods

Vector additive schemes for second-order evolution equations

V. N. Abrashina, P. N. Vabishchevichb

a Institute of Mathematics of the National Academy of Sciences of Belarus
b Institute for Mathematical Modelling, Russian Academy of Sciences, Moscow

Full text: PDF file (1434 kB)

English version:
Differential Equations, 1998, 34:12, 1673–1681

Bibliographic databases:

UDC: 519.63
Received: 10.09.1997

Citation: V. N. Abrashin, P. N. Vabishchevich, “Vector additive schemes for second-order evolution equations”, Differ. Uravn., 34:12 (1998), 1666–1674; Differ. Equ., 34:12 (1998), 1673–1681

Citation in format AMSBIB
\Bibitem{AbrVab98}
\by V.~N.~Abrashin, P.~N.~Vabishchevich
\paper Vector additive schemes for second-order evolution equations
\jour Differ. Uravn.
\yr 1998
\vol 34
\issue 12
\pages 1666--1674
\mathnet{http://mi.mathnet.ru/de9837}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1723152}
\transl
\jour Differ. Equ.
\yr 1998
\vol 34
\issue 12
\pages 1673--1681


Linking options:
  • http://mi.mathnet.ru/eng/de9837
  • http://mi.mathnet.ru/eng/de/v34/i12/p1666

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. P. N. Vabishchevich, “Construction of splitting schemes based on transition operator approximation”, Comput. Math. Math. Phys., 52:2 (2012), 235–244  mathnet  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
    2. P. N. Vabishchevich, “Vector domain decomposition schemes for parabolic equations”, Comput. Math. Math. Phys., 57:9 (2017), 1511–1527  mathnet  crossref  crossref  isi  elib  elib
  • Number of views:
    This page:63
    Full text:20

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019